Tensor Product and Certain Solutions of Fractional Wave Type Equation

Authors

  • Ibtisam Benkemache university of Jordan
  • Mohammad Al-horani University of Jordan
  • Roshdi Rashid Khalil University of jordan

DOI:

https://doi.org/10.29020/nybg.ejpam.v14i3.4012

Keywords:

Conformable derivative, Fractional Fourier Series, fractional wave type equation.

Abstract

In this paper we Ond certain solutions of some fractional partial di§erential equations. Tensor product of Banach spaces is used to Ond some solutions where separation of variables does not work. We solve the fractional wave type equation using fractional Fourier Series

Author Biographies

Ibtisam Benkemache, university of Jordan

Mohammad Al-horani, University of Jordan

Roshdi Rashid Khalil, University of jordan

Downloads

How to Cite

Benkemache, I., Al-horani, M., & Khalil, R. R. (2021). Tensor Product and Certain Solutions of Fractional Wave Type Equation. European Journal of Pure and Applied Mathematics, 14(3), 942–948. https://doi.org/10.29020/nybg.ejpam.v14i3.4012